# SDR AU990917

- Difficulty date: May 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Fokker F.28 MK4000
- Engine: Rroyce SPEY55515
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Beam
- Part number: A34070
- Condition: Corroded
- Location: Bs 13345
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE MAIN KEEL BEAM CORRODED AT LEFT FUSELAGE FRAME 13345.
